Back to Search Start Over

Fixed Point Theorems via α-ϱ-Fuzzy Contraction.

Authors :
Rome, Badshah-e-
Sarwar, Muhammad
Kumam, Poom
Source :
Axioms (2075-1680); Jun2019, Vol. 8 Issue 2, p69-69, 1p
Publication Year :
2019

Abstract

Some well known results from the existing literature are extended and generalized via new contractive type mappings in fuzzy metric spaces. A non trivial supporting example is also provided to demonstrate the validity of the obtained results. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
20751680
Volume :
8
Issue :
2
Database :
Complementary Index
Journal :
Axioms (2075-1680)
Publication Type :
Academic Journal
Accession number :
137307856
Full Text :
https://doi.org/10.3390/axioms8020069